# SDR USAA20090223SB025

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE FORWARD LEFT AND RIGHT EMERGENCY EXIT LIGHTS (AT DOORS) INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN OVERHEAD AT FIRST CLASS.  OPERATIONAL CHECK GOOD PER MM 31-51-51.
